Hermite-type exponentially fitted interpolation formulas using three unequally spaced nodes
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 303-326
https://doi.org/10.4134/CKMS.c210010
Published online September 29, 2021
Printed January 31, 2022
Kyung Joong Kim
Korea Aerospace University
Abstract : Our aim is to construct Hermite-type exponentially fitted interpolation formulas that use not only the pointwise values of an $\omega$-dependent function $f$ but also the values of its first derivative at three unequally spaced nodes. The function $f$ is of the form, \begin{equation*} \begin{array}{ccc} f(x) = g_1(x) \cos (\omega x) + g_2(x) \sin (\omega x), \,\, x \in [a, b], \end{array} \end{equation*} where $g_1$ and $g_2$ are smooth enough to be well approximated by polynomials. To achieve such an aim, we first present Hermite-type exponentially fitted interpolation formulas $I_N$ built on the foundation using $N$ unequally spaced nodes. Then the coefficients of $I_N$ are determined by solving a linear system, and some of the properties of these coefficients are obtained. When $N$ is $2$ or $3,$ some results are obtained with respect to the determinant of the coefficient matrix of the linear system which is associated with $I_N.$ For $N=3,$ the errors for $I_N$ are approached theoretically and they are compared numerically with the errors for other interpolation formulas.
Keywords : Exponentially fitted, interpolation
MSC numbers : 65D05
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd